# SDR CA031201002

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,047 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 33
- Condition: Chafed
- Location: Nav Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NAV WIRE IN LT WING FOUND ATTACHED WITH MASKING TAPE TO COMPRESSION TUBE.  WIRE WAS CHAFING ON TUBE AND EXPOSED WIRE CAUSING SHORT AGAINST COMPRESSION TUBE, BLOWING FUSE.
